Please use this identifier to cite or link to this item:

A New Hawaiian Delphacid (Homoptera)

File Size Format  
PHES05 087-088.pdf 62.37 kB Adobe PDF View/Open

Item Summary Muir, F. 2010-05-25T19:14:12Z 2010-05-25T19:14:12Z 1922
dc.identifier.citation Muir, F. 1922. A New Hawaiian Delphacid (Homoptera). Proc Hawaiian Entomol Soc 05(01): 087-088.
dc.identifier.issn 0073-134X
dc.format.extent 2 pages
dc.language.iso en-US
dc.publisher Hawaiian Entomological Society
dc.subject.lcsh Insects -- Hawaii -- Periodicals
dc.subject.lcsh Entomology -- Periodicals
dc.title A New Hawaiian Delphacid (Homoptera)
dc.type Article
dc.type.dcmi Text
Appears in Collections: Volume 05, No. 1 – 1921 : Hawaiian Entomological Society

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.